×

zbMATH — the first resource for mathematics

Weighted sums of certain dependent random variables. (English) Zbl 0178.21103

MSC:
60-XX Probability theory and stochastic processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Y. S. CHOW, Some convergence theorems for independent random variables, Ann. Math. Statist, 37(1966), 1482-1493. · Zbl 0152.16905 · doi:10.1214/aoms/1177699140
[2] J. L. DOOB, Stochastic processes, Wiley, New York, 1953 · Zbl 0053.26802
[3] V. F. GAPOSHKIN, The law of the iterated logarithm for Cesaro’s and Abel’s method of summation, Theor. probability Appl, X(1965), 411-420.
[4] P. REVESZ, Some remarks on strongly multiplicative systems, Acta Math. Acad. Sci Hung., 16(1965), 441-446. · Zbl 0202.48304 · doi:10.1007/BF01904850
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.